# SDR 2023FA0000131

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N592K
- Engine: Lyc O360A4M
- Engine time: 1,973 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3163
- Condition: Defective
- Part time: 1,973 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE COUPLING FOUND TO HAVE LOOSE RIVETS, REPLACED IMPULSE COUPLING WITH NEW.
